# SDR HALA0700412

- Difficulty date: September 25, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 17,753 hours, 3,425 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAULT HUNG 20 PERCENT.  PERFORMED APU ECU BITE PER FIM 49-11-00 FIG 103.  NO FAULTS NOTED.  ACCOMP NORMAL START AT GATE.  APU RUNS NORMALLY PER 49-11-00 IN THE AMM.  OK FOR SERVICE.
